# SDR ASAA201805214706

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,999 hours, 12,121 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C 78472002, NR 2 ENGINE STEP 29 BLADES NR 1, 8, 13, 14, 15, 17, 18, 19, AND 20, HAVE MISSING CU-NI-IN COATING BEYOND LIMITS ON THE CONVEX SIDE. BLADES 6, 15, & 16 HAVE MISSING CU-NI-IN COATING BEYOND LIMITS ON THE CONCAVE SIDE. NR 2 BLADE CU-NI-IN COATING IS OUT OF LIMITS, CONCAVE SIDE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BLADES IAW T/C 78472002, AND AMM 72-21-02-000-802-F00 STEPS J-L.
